# SDR IPXA2015062590546

- Difficulty date: June 14, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 71,651 hours, 13,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lws 786
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 786.  REPAIRED LT WING BEADED DOUBLER XOS 783-789 IAW SRM 57-40-02, REPAIR 15, FIG 203.
